Osaka Journal of Mathematics

List of publications of Yozô Matsushima

Full-text: Open access

Article information

Source
Osaka J. Math. Volume 21, Number 1 (1984), xx-xxii.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
http://projecteuclid.org/euclid.ojm/1200776864

Mathematical Reviews number (MathSciNet)
MR736965

Subjects
Primary: 01A70: Biographies, obituaries, personalia, bibliographies

Citation

List of publications of Yozô Matsushima. Osaka Journal of Mathematics 21 (1984), no. 1, xx--xxii. http://projecteuclid.org/euclid.ojm/1200776864.


Export citation